# SDR RAIA990737

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N554HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41067
- System (JASC): 7603 · Power Lever
- Part: Bolt
- Part number: AN3C12
- Condition: Failed
- Location: Lt Power Lever
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

BWI - FLT 7681 - LEFT POWER LEVER STUCK IN-FLIGHT.  SHUT ENGINE DOWN.  MAINTENANCE INSPECTED AND FOUND COTTER PIN AND BOLT HEAD CHAFING AGAINST FUEL CONTROL.  INSTALLED NEW COTTER PIN AND BOLT.  (X)
